depuis le 05 février 2011 :
Visualisation(s): 24 (0 ULg)
Téléchargement(s): 67 (8 ULg)
print
G. Hansoul & L. Vrancken-Mawet

DÉCOMPOSITIONS BOOLÉENNES DE LATTIS DISTRIBUTIFS BORNÉS

Article Open Access

Abstract

In this note, we prove that the Priestley dual of a Boolean product of bounded distributive lattices is isomorphic to the disjoint sum of the Priestley duals of the stalks and we also establish the correspondence between the Boolean decompositions of a bounded distributive lattice L and certain congruence on its Priestley dual.

Pour citer cet article

G. Hansoul & L. Vrancken-Mawet, «DÉCOMPOSITIONS BOOLÉENNES DE LATTIS DISTRIBUTIFS BORNÉS», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 53 - Année 1984, Numéro 2, 88 - 92 URL : http://popups.ulg.ac.be/0037-9565/index.php?id=2221.

A propos de : G. Hansoul

Université de Liège, Institut de Mathématique, Avenue des Tilleuls, 15, B-4000 Liège (Belgique)

A propos de : L. Vrancken-Mawet

Université de Liège, Institut de Mathématique, Avenue des Tilleuls, 15, B-4000 Liège (Belgique)